# SDR AALA990051

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 2397 · Communications System Wiring
- Part: Wire
- Condition: Shorted
- Location: Pa System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BOS - FLT 121 - EN ROUTE LGW-BOS - DURING CRUISE, THE TRANSFORMER AT SEAT 29G SHORTED OUT CAUSING SPARKS AND SMOKE.  ALL VIDEOS IN ZONE WERE BLANK.  SECURED SYSTEM.  LANDED BOS WITHOUT INCIDENT.  REPLACED WIRING HARNESS AT SEAT 29G.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
